Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 472867, 16 pages
http://dx.doi.org/10.1155/2010/472867
Research Article

An Application of Dynamic Programming Principle in Corporate International Optimal Investment and Consumption Choice Problem

School of Mathematics, Shandong University, Jinan 250100, China

Received 5 August 2010; Revised 16 December 2010; Accepted 27 December 2010

Academic Editor: Gradimir V. Milovanović

Copyright © 2010 Zongyuan Huang and Zhen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Choi, “Diversification, exchange risk, and corporate international investment,” Journal of International Business Studies, pp. 145–155, 1989. View at Google Scholar
  2. D. Duffie, Dynamic Asset Picing Theory, Princeton University Press, Princeton, NJ, USA, 1992.
  3. R. Merton, Continuous-Time Finance, Blackwell, Oxford, Uk, 1991.
  4. T. Zariphopoulou, “Investment-consumption models with transaction fees and Markov-chain parameters,” SIAM Journal on Control and Optimization, vol. 30, no. 3, pp. 613–636, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Zariphopoulou, “Consumption-investment models with constraints,” SIAM Journal on Control and Optimization, vol. 32, no. 1, pp. 59–85, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Bellalah and Z. Wu, “A simple model of corporate international investment under incomplete information and taxes,” Annals of Operations Research, vol. 165, no. 1, pp. 123–143, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. C. Wang and Z. Wu, “General maximum principles for partially observed risk-sensitive optimal control problems and applications to finance,” Journal of Optimization Theory and Applications, vol. 141, no. 3, pp. 677–700, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. N. El Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Bellman, “On the theory of dynamic programming,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 716–719, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Mukuddem-Petersen and M. A. Petersen, “Bank management via stochastic optimal control,” Automatica, vol. 42, no. 8, pp. 1395–1406, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Mukuddem-Petersen and M. A. Petersen, “Optimizing asset and capital adequacy management in banking,” Journal of Optimization Theory and Applications, vol. 137, no. 1, pp. 205–230, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. Karatzas, “Optimization problems in the theory of continuous trading,” SIAM Journal on Control and Optimization, vol. 27, no. 6, pp. 1221–1259, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. Bellman, Dynamic Programming, Princeton University Press, Princeton, NJ, USA, 1957.
  14. S. G. Peng, “A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equation,” Stochastics and Stochastics Reports, vol. 38, no. 2, pp. 119–134, 1992. View at Google Scholar · View at Zentralblatt MATH
  15. N. El Karoui and M.-C. Quenez, “Dynamic programming and pricing of contingent claims in an incomplete market,” SIAM Journal on Control and Optimization, vol. 33, no. 1, pp. 29–66, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Yong and X. Y. Zhou, Stochastic Control: Hamiltonian Systems and HJB Equations, vol. 43 of Applications of Mathematics, Springer, New York, NY, USA, 1999.
  17. T. Bosch, J. Mukuddem-Petersen, M. A. Petersen, and I. Schoeman, “Optimal auditing in the banking industry,” Optimal Control Applications & Methods, vol. 29, no. 2, pp. 127–158, 2008. View at Publisher · View at Google Scholar
  18. M. A. Petersen, M. C. Senosi, and J. Mukuddem-Petersen, Subprime Mortgage Models, Nova, New York, NY, USA, 2010.